Cones and error bounds for linear iterations (Short Communication).
Aequationes mathematicae, Tome 19 (1979), pp. 304-305
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1979__19_136832,
author = {George J. Miel},
title = {Cones and error bounds for linear iterations {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {304--305},
year = {1979},
volume = {19},
url = {http://geodesic.mathdoc.fr/item/AM2_1979__19_136832/}
}
George J. Miel. Cones and error bounds for linear iterations (Short Communication).. Aequationes mathematicae, Tome 19 (1979), pp. 304-305. http://geodesic.mathdoc.fr/item/AM2_1979__19_136832/